# SDR DALA2023040302515

- Difficulty date: March 29, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N935DH
- Make and model: Boeing 737-9
- Aircraft serial: 38302
- Aircraft time: 23,062 hours, 17,598 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2694207) DURING INSPECTION FOUND FWD CARGO DOOR THRESHOLD WED DAMAGED STA 440-STA 480+10. REMOVED DAMAGED THRESHOLD WEB FROM FWD CARGO STA 440-480+10 PER B737 S.R.M 51-40-02-0G AND INSTALLED A NEW WEB PER B737 S.R.M 51-40-02-0G AND DWG# 143A8330 REV-A.
